# SDR HEED073505

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,992 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81021886
- Condition: Chattering
- Location: Afcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHATTERING. REPLACED UNIT.
